# SDR VTZA97685

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6281 - IAD-HPN - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LEFT ENGINE BETA WARNING LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BETA PRESSURE SWITCH, OPS CHCK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
